# SDR SWAA2024062787137

- Difficulty date: May 17, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024 340744<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B 23399190; DUE DATE: 04/MAR/25;[02] TOOL USED ON STEP 4 RADIOMETER PHOTOMETER PN:XRP300;SN:1859843; DUE DATE:24-JUL-24.;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1; BAC 5975; SOPM 20-20-02; SOPM 20-43-03 AND SOPM 20-41-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
